# SDR HYIA548GAHTR

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 21,500 hours
- Engine: Cont TSIO520VB
- System (JASC): 2140 · Heating System
- Part: Limit Switch
- Part number: G719983
- Condition: Shorted
- Location: Cabin Heater
- Part time: 677 hours
- Component: Heater
- Component part number: 8259HL2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, WHILE IN CRUISE, SMOKE APPEARED IN THE CABIN, ALONG WITH A ELECTRICAL ODOR. EMERGENCY WAS DECLARED, AFTER WHICH ALL ELECTRICAL EQUIPMENT WAS TURNED OFF. FUEL SUPPLY TO HEATER WAS ALSO SHUT OFF. AFTER SEVERAL MINUTES, THE SMOKE AND ODOR DISSIPATED, AT WHICH TIME THE NR 2 RADIO WAS TURNED BACK ON TO GET CLEARANCE FOR LANDING. SMOKE AND ELECTRICAL ODOR DID NOT RETURN.  LANDING WAS UNEVENTFUL.   MX INSPECTED THE ACFT, TO INCLUDE THE HEATING SYS.  MX FOUND THE CABIN HEATER TEMP DUCT LIMIT SWITCH HAD FAILED (SHORTED). MX R & R THE DUCT LIMIT SWITCH, SYS CHECKED NORMAL. ACFT RETURNED TO SERVICE.
